# SDR A6WA201644249

- Difficulty date: August 21, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 31,324 hours, 30,342 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP LOWER SKIN HAS 2 EA LARGE AREAS HEAVILY PITTED, DEBRIS DAMAGE ON INBD SIDE.
